Open Access
September, 1982 Minimaxity of the Method of Regularization of Stochastic Processes
Ker-Chau Li
Ann. Statist. 10(3): 937-942 (September, 1982). DOI: 10.1214/aos/1176345883


The idea of smoothing-spline interpolation is generalized to propose an estimator for the mean function of a stochastic process. A minimax property of the proposed estimator is then demonstrated under the usual squared loss function.


Download Citation

Ker-Chau Li. "Minimaxity of the Method of Regularization of Stochastic Processes." Ann. Statist. 10 (3) 937 - 942, September, 1982.


Published: September, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0497.62078
MathSciNet: MR663444
Digital Object Identifier: 10.1214/aos/1176345883

Primary: 60G35
Secondary: 62G35 , 62J05 , 62M10

Keywords: autoregressive processes , method of regularization , minimaxity , robustness , smoothing splines , spectrum

Rights: Copyright © 1982 Institute of Mathematical Statistics

Vol.10 • No. 3 • September, 1982
Back to Top